# SDR F3LA2023053000072

- Difficulty date: May 16, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N317FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07835
- Aircraft time: 18,226 hours, 7,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347267821200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001239088-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION CORRODED SEAT TRACK FOUND BETWEEN FR 68 AT Y765 CORROSION REMOVAL REQUIRED AS PER SRM 51-74-00 REV. 36.   PERFORMED BLEND-OUT ON SEAT TRACK FR 68 AT Y765 AS PER A320 NEO SRM 53-41-14-283-009, REV. 36. FOUND TO BE OUT OF LIMITS. PERFORMED REPLACEMENT OF SEAT TRACK AS PER SRM 51-72-11-11-001 REV. 36. MX ACTION IS ACCEPTABLE.
